# SDR 2005UALA01055

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 59,563 hours, 6,800 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FT1610
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BELOW VIDEO MONITOR AT DOOR 3 LEFT INOP.  REPAIRED CONNECTOR.
